# SDR DALA2015121107559

- Difficulty date: December 4, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 41,900 hours, 28,389 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABLE RELEASE FOR TAILCONE SUPPORT CLAMP BROKE AND WORN.  ACCOMPLISHED APPROVED TIME LIMITED REPAIR IAW ERA 541501-14 AND PS 900-5-1, NR 4.
